# SDR DALA2022011900354

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,855 hours, 10,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 MISSING PASSENGER CREW DOOR 833 AND 843 SAFETY PINS. CORRECTIVE ACTION: INSTALLED PASSENGER CREW DOOR 833 AND 843 SAFETY PINS OF THE ESCAPE SLIDE IN PASSENGER CABIN AS PER A330 AMM 25-62. RII INSPECTION COMPLETE. (2091195)
